Title

On the Primality of the Generalized Fuss-Catalan Numbers

Document Type

Article

Publication Date

2-23-2018

Publication Title

Journal of Integer Sequences

Volume

21

First page number:

1

Last page number:

8

Abstract

In this note, we determine all primes among the Fuss-Catalan numbers the generalized Fuss-Catalan numbers, the Lobb numbers, and the ballot numbers.

Keywords

Prime number; Catalan number; Fuss-Catalan number; Generalized Fuss-Catalan number; Lobb number; Ballot number

Disciplines

Applied Mathematics

Language

English


Search your library

Share

COinS